# SDR SIMA20151223001

- Difficulty date: December 23, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 27,739 hours, 23,099 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

SPOILER FAIL MSG IN FLIGHT.  TROUBLE SHOT IAW FIM TASK 27-63-00-810-802-A.  NO CMC MSGS NOTED.  PERFORM OPERATIONS CHECK IAW AMM 27-63-02.  OPERATIONS CHECKED GOOD, NO MSGS NOTED & NO DEFECTS NOTED.
